Alert archive / Alabama / Tornado Warnings in 2023
Tornado Warning 36, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Mar 26, 2023, 10:25 PM CDT for Elmore County, Tallapoosa County, Alabama. It was in force for 12 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 26, 2023, 10:25 PM CDT (03:25 UTC)
- Expired
- Mar 26, 2023, 10:37 PM CDT
- In force
- 12 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Elmore County, AL, Tallapoosa County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 26, 10:28 PM CDT | TSTM WND DMG | 2 Sw Still Waters Resor, AL | CORRECTS TIME FOR PREVIOUS TSTM WND DMG REPORT FROM 2 SW STILL WATERS RESORT. MULTIPLE TREES DOWN BLOCKING ROADWAYS SOUTH OF LAKE MARTIN, INCLUDING TURNER ROAD, LAKEWOOD DRIVE, CENTER PORT ROAD, AND OVERLOOK DRIVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 5:49 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 3.4 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 512 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1247 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.1
The text
As transmitted.
240
WFUS54 KBMX 270325
TORBMX
ALC051-123-270400-
/O.NEW.KBMX.TO.W.0036.230327T0325Z-230327T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
1025 PM CDT Sun Mar 26 2023
The National Weather Service in Birmingham has issued a
* Tornado Warning for...
Northeastern Elmore County in east central Alabama...
Central Tallapoosa County in east central Alabama...
* Until 1100 PM CDT.
* At 1025 PM CDT, a severe thunderstorm capable of producing a
tornado was located over Southern Lake Martin, or 10 miles
southwest of Dadeville, moving east at 70 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Dadeville, Martin Dam, Eastern Lake Martin, Southern Lake Martin,
Kowaliga Bridge, Still Waters Resort, Western Lake Martin, Susannah
Crossing, Maxwell Gunter Recreation Area and Blue Creek Marina.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3266 8596 3275 8600 3285 8577 3272 8571
TIME...MOT...LOC 0325Z 252DEG 62KT 3273 8590
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
17/KLAWS3 follow-up statements
735
WWUS54 KBMX 270330
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
1030 PM CDT Sun Mar 26 2023
ALC051-270340-
/O.CAN.KBMX.TO.W.0036.000000T0000Z-230327T0400Z/
Elmore AL-
1030 PM CDT Sun Mar 26 2023
...THE TORNADO WARNING FOR NORTHEASTERN ELMORE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 100 AM CDT for east central
Alabama.
LAT...LON 3269 8587 3274 8588 3275 8588 3275 8589
3276 8589 3283 8576 3272 8571
TIME...MOT...LOC 0330Z 253DEG 60KT 3274 8581
$$
ALC123-270400-
/O.CON.KBMX.TO.W.0036.000000T0000Z-230327T0400Z/
Tallapoosa AL-
1030 PM CDT Sun Mar 26 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
TALLAPOOSA COUNTY...
At 1030 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Still Waters Resort, or 7 miles south of Dadeville,
moving east at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Dadeville, Still Waters Resort, Southern Lake Martin, Eastern Lake
Martin, Susannah Crossing, Maxwell Gunter Recreation Area and Blue
Creek Marina.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3269 8587 3274 8588 3275 8588 3275 8589
3276 8589 3283 8576 3272 8571
TIME...MOT...LOC 0330Z 253DEG 60KT 3274 8581
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
17/KLAWS507
WWUS54 KBMX 270336
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
1036 PM CDT Sun Mar 26 2023
ALC123-270400-
/O.CON.KBMX.TO.W.0036.000000T0000Z-230327T0400Z/
Tallapoosa AL-
1036 PM CDT Sun Mar 26 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHERN
TALLAPOOSA COUNTY...
At 1035 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Camp Hill, moving east at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Southern Lake Martin and Blue Creek Marina.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3270 8580 3275 8581 3278 8574 3272 8571
TIME...MOT...LOC 0335Z 255DEG 50KT 3275 8573
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
17/KLAWS655
WWUS54 KBMX 270337
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
1037 PM CDT Sun Mar 26 2023
ALC123-270346-
/O.CAN.KBMX.TO.W.0036.000000T0000Z-230327T0400Z/
Tallapoosa AL-
1037 PM CDT Sun Mar 26 2023
...THE TORNADO WARNING FOR SOUTHERN TALLAPOOSA COUNTY IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 100 AM CDT for east central
Alabama.
LAT...LON 3270 8580 3275 8581 3278 8574 3272 8571
TIME...MOT...LOC 0335Z 252DEG 62KT 3276 8570
$$
17/KLAWSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Mar 26, 7:47 PM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Mar 26, 7:47 PM CDT, 2 hours 38 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 747 PM CDT Sun Mar 26 2023 ...New AVIATION... .MESOSCALE UPDATE FOR SEVERE WEATHER... Issued at 424 PM CDT SUN MAR 26 2023 A surface trough/effective warm front was located from near Auburn to near Montgomery while another warm front was located north of the I-20 corridor. Morning cloudiness has given way to plenty of sunshine and temperatures have jumped into the 80s outside of thunderstorms. Surface dew points are in the mid 60s to near 70 south of the warm front. This leads to a surface dew point depression in the 10-15 degree neighborhood. SBCAPE values are near 3000 with little CSIN. LCL heights at the present time are in the 1000+m range, which is slightly high and the storms may be slightly elevated. Near sunset, expect some slight cooling and LCL reduction, which will lead to a more favorable environment for tornadoes, especially near any boundaries. Another short wave trough was located over eastern Louisiana and moving our way. Therefore, we can expect an uptick in the coverage and intensity of storms as we head into the early evening hours. The current severe watch expires at 6 pm and we may see a change in watch type, so stay tuned. The timing and type of severe weather anticipated look good with no additional changes necessary at this time. Did add the southeast counties to the Flash Flood Watch due to the rainfall that has been received over the past few hours. Multiple storms may traverse the same areas and flooding is certainly possible overnight. 75 && .SHORT TERM... (This afternoon through Monday) Issued at 1210 PM CDT SUN MAR 26 2023 A southwest flow persist aloft over the area while a warm front remains positioned from south of Demopolis to near Clanton to south of Anniston. Well-defined surface convergence along with divergence aloft with shortwave disturbances moving over the area all continue to provide support for shower and thunderstorm activity. Currently, instability values are the highest across the southwest portion of the state and that is where the heaviest activity is ongoing and more development is expected through the afternoon. The surface warm front has been encountering more resistance than expected due to weak wedging effects evidenced in the persistent easterly winds near the Interstate 20 corridor with dew points in the 50s. This afternoon. A few disturbances will continue to move northeast aloft across the area while instability remains strongest to the southwest of the area. Expect continued showers and thunderstorms with some severe storms remaining possible. The primary risk will continue to be for large hail and some damaging winds. The risk of a tornado or two will remain possible in closer proximity to the warm front where wind shear will be greatest. The warm front is expected to move further north late this afternoon, becoming positioned south of the Interstate 20 corridor. Winds will converge toward the front with speeds from 6-12 mph. Temperatures will range the upper 60s in the higher elevations east to the mid 80s across the far southeast. Tonight. Some more potent disturbances aloft will move over South-Central Mississippi this evening and progress northeast over the area tonight. Surface low pressure is forecast to develop across Mississippi and move northeast across the area this evening and overnight. Showers and thunderstorms will become widespread through the evening and overnight with some severe storms remaining possible. Large hail and damaging winds will continue to be possible. A tornado risk will exist with best potential closer to the warm front and the surface low pressure system as it moves northeast along the warm front. Winds will continue to converge along the warm front with speeds from 4-8 mph. Lows will range from the mid 50s northwest to the upper 60s southeast. Monday. A southwest flow will continue aloft on Monday while a surface cold front will push southeast across the area through the day as expansive surface high pressure builds over the Northern Plains. Expect shower and thunderstorm activity to become increasingly confined to the southeast counties through the afternoon as drier air moves in from the northwest. Winds areawide will become northwest at 6-12 mph. Highs will range from the low 70s northeast to around 80 southeast. 05 && .LONG TERM... (Monday night through next Saturday) Issued at 244 PM CDT SUN MAR 26 2023 A quick moving upper level impulse will track along the Gulf Coast late Monday night and Tuesday. The models have trimmed back the northern edge of the rain with this system, and reduced rain chances for areas north of I-85. Low level winds will remain from the northeast Monday night and Tuesday, so low level Gulf moisture will be cut-off and instability very limited, so only included a slight chance of storms for areas along and south of I-85. The rain will move out of south central Alabama by late afternoon Tuesday. Dry weather Tuesday night through Friday. A cold front will bring some rain to the area Friday night and Saturday. Much more seasonal temperatures Tuesday and Wednesday with highs in the upper 60s to lower 70s. A chilly start Wednesday morning with lows in the upper 30s far north to upper 40s south. Highs back into the 80s by Friday. 58/rose && .AVIATION... (00Z TAFS) Issued at 745 PM CDT SUN MAR 26 2023 Showers and thunderstorms will be possible tonight with a stationary boundary stretched across C AL from W to E. A cold front will move SE across the area to help push these storms out in the overnight/pre-dawn hours in the NW 1/3 of the area (TCL, EET, BHM) and in the morning for ASN, ANB, MGM and the early afternoon for TOI. TS will be possible with some gusty winds. Will be on the lookout for some hail (mainly S). MVFR cigs will lower to IFR in spots and should go back VFR a few hours delayed behind the rain end and front. 08 && .FIRE WEATHER... A robust storm system will pass through Alabama tonight, producing numerous showers and storms with locally heavy rainfall. The highest rainfall amounts will be between I-20 and I-85, with 2-4 inches possible. A cool front will push through Central Alabama on Monday, ending the rain from north to south. Min RH values on Monday 45-50 percent north of I-20 and 50-60 percent south of I-20. 20 foot winds will shift to the northwest 5-7 mph across north Alabama on Monday, with west to southwest winds 5-7 mph across the southern counties. Another round of rain will move across south Alabama late Monday night and Tuesday, with rainfall amounts generally less than one-half inch. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 59 75 47 68 / 100 20 0 10 Anniston 60 77 50 70 / 100 30 0 10 Birmingham 61 76 51 69 / 100 20 0 10 Tuscaloosa 61 78 52 71 / 100 20 10 20 Calera 62 77 53 70 / 100 30 10 20 Auburn 64 79 55 69 / 100 60 20 50 Montgomery 67 81 55 69 / 90 60 30 60 Troy 67 80 58 70 / 50 80 30 70 && .BMX WATCHES/WARNINGS/ADVISORIES... Flood Watch until 7 AM CDT Monday for the following counties: Autauga-Barbour-Bibb-Bullock-Calhoun-Chambers-Chilton-Clay- Cleburne-Coosa-Dallas-Elmore-Greene-Hale-Jefferson-Lee-Lowndes- Macon-Marengo-Montgomery-Perry-Pickens-Pike-Randolph-Russell- Shelby-St. Clair-Sumter-Talladega-Tallapoosa-Tuscaloosa. && SHORT TERM...75/05 LONG TERM....58/rose AVIATION...08
Hazardous weather outlook, Mar 26, 4:19 AM CDT, 18 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 419 AM CDT Sun Mar 26 2023 ALZ011>015-017>050-271230- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 419 AM CDT Sun Mar 26 2023 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Severe storms are possible through tonight, with several rounds of storms possible. Primary threats include large hail, damaging winds up to 60 mph, and localized flash flooding. A couple tornadoes are possible, beginning this afternoon, across the southern half of Central Alabama. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The potential for severe storms will continue through early Monday morning, possibly as late as 8am, for locations south of I-85. Threats include large hail, damaging winds up to 60 mph, isolated flash flooding, and a couple tornadoes. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed through Monday morning.
In the hours before
Local storm report, Mar 26, 10:15 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1015 PM CDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND DMG 1 SSW WETUMPKA MUNI AIR 32.52N 86.34W
03/26/2023 ELMORE AL EMERGENCY MNGR
MULTIPLE TREES WERE BLOWN DOWN ON AIRPORT
ROAD NEAR MEADOWLANE.
&&
MALLocal storm report, Mar 26, 10:17 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1017 PM CDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 PM TSTM WND DMG 2 WSW WALLSBORO 32.58N 86.24W
03/26/2023 ELMORE AL EMERGENCY MNGR
TREES DOWN BLOCKING THE ROADWAY NEAR
HOLTVILLE ROAD AND CRENSHAW ROAD.
&&
MALLocal storm report, Mar 26, 10:19 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1019 PM CDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM TSTM WND DMG 2 E JORDAN DAM 32.62N 86.22W
03/26/2023 ELMORE AL EMERGENCY MNGR
TREES BLOWN DOWN ON SHADOW WOOD LANE.
&&
MALLocal storm report, Mar 26, 10:22 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1022 PM CDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM FLASH FLOOD 1 NE CLANTON 32.85N 86.61W
03/26/2023 CHILTON AL 911 CALL CENTER
AIRPORT ROAD FLOODED AT AIRPORT.
&&
DAVISLocal storm report, Mar 26, 10:23 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1023 PM CDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM FLASH FLOOD 3 SSE GAP OF THE MOUNTA 32.87N 86.58W
03/26/2023 CHILTON AL 911 CALL CENTER
COUNTY ROAD 454 IMPASSABLE.
&&
DAVISLocal storm report, Mar 26, 10:24 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1024 PM CDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM FLASH FLOOD 1 W THORSBY 32.91N 86.73W
03/26/2023 CHILTON AL 911 CALL CENTER
FLOODING ON FRANKLIN STREET.
&&
DAVISThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 7:05 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Randolph | 55 min |
| Mar 26, 7:09 PM CDT | Severe Thunderstorm Warning | BMX | Coosa | 49 min |
| Mar 26, 7:11 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 64 min |
| Mar 26, 7:15 PM CDT | Tornado Warning | BMX | Hale, Marengo | 21 min |
| Mar 26, 7:29 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Lowndes | 61 min |
| Mar 26, 7:56 PM CDT | Areal Flood Advisory | BMX | Dallas, Greene, Hale, Marengo, Perry, Sumter | 3 hr |
| Mar 26, 7:57 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo | 47 min |
| Mar 26, 8:11 PM CDT | Areal Flood Advisory | BMX | Chilton, Coosa, Tallapoosa | 43 min |
| Mar 26, 8:31 PM CDT | Special Weather Statement | BMX | Lowndes | 29 min |
| Mar 26, 8:46 PM CDT | Severe Thunderstorm Warning | BMX | Dallas | 44 min |
| Mar 26, 8:54 PM CDT | Flash Flood Warning | BMX | Chilton, Coosa, Tallapoosa | 4 hr |
| Mar 26, 9:15 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Lowndes | 60 min |
| Mar 26, 9:34 PM CDT | Areal Flood Advisory | BMX | Chambers, Randolph, Tallapoosa | 3 hr |
| Mar 26, 9:36 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Montgomery | 39 min |
| Mar 26, 10:09 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Coosa, Lee, Macon, Randolph, Tallapoosa | 69 min |
| Mar 26, 10:20 PM CDT | Flash Flood Warning | BMX | Chambers, Randolph, Tallapoosa | 2 hr |
| Mar 26, 10:48 PM CDT | Special Weather Statement | BMX | Bullock | 27 min |
| Mar 26, 11:44 PM CDT | Areal Flood Advisory | BMX | Dallas, Lowndes, Montgomery | 4 hr |
| Mar 27, 2:29 AM CDT | Areal Flood Advisory | BMX | Bibb, Chilton, Hale, Perry | 4 hr |
| Mar 27, 2:39 AM CDT | Tornado Warning | BMX | Elmore, Macon, Montgomery | 33 min |
| Mar 27, 2:57 AM CDT | River Flood Warning | BMX | Chambers, Randolph, Tallapoosa | 18 hr |
| Mar 27, 3:32 AM CDT | Special Weather Statement | BMX | Chambers, Tallapoosa | 43 min |
| Mar 27, 3:33 AM CDT | Special Weather Statement | BMX | Coosa | 42 min |
| Mar 27, 3:38 AM CDT | Areal Flood Advisory | BMX | Chambers, Clay, Coosa, Randolph, Tallapoosa | 4 hr |
| Mar 27, 3:41 AM CDT | Areal Flood Advisory | BMX | Bibb, Shelby, Talladega | 4 hr |
| Mar 27, 4:15 AM CDT | Flash Flood Warning | BMX | Bibb, Chambers, Chilton, Clay, Coosa, Randolph and 3 more | 4 hr |
| Mar 27, 4:51 AM CDT | Severe Thunderstorm Warning | BMX | Chambers, Tallapoosa | 39 min |
| Mar 27, 5:03 AM CDT | Tornado Warning | BMX | Chambers | 29 min |
| Mar 27, 7:59 AM CDT | Flash Flood Warning | BMX | Chambers, Coosa, Tallapoosa | 3 hr |
| Mar 27, 8:32 AM CDT | River Flood Warning | BMX | Elmore, Macon, Montgomery | 50 hr |
| Mar 27, 9:06 AM CDT | Special Weather Statement | BMX | Lee | 39 min |
| Mar 27, 9:07 AM CDT | River Flood Warning | BMX | Autauga, Dallas, Elmore, Lowndes, Montgomery | 60 hr |
| Mar 27, 9:07 AM CDT | River Flood Warning | BMX | Autauga, Dallas, Lowndes | 49 hr |
| Mar 27, 9:07 AM CDT | River Flood Warning | BMX | Dallas | 49 hr |
| Mar 27, 9:29 AM CDT | Areal Flood Advisory | BMX | Lee | 76 min |
| Mar 27, 10:41 AM CDT | Special Weather Statement | BMX | Pike | 49 min |
| Mar 27, 10:54 AM CDT | Areal Flood Advisory | BMX | Chambers, Coosa, Tallapoosa | 51 min |
| Mar 27, 12:00 PM CDT | Special Weather Statement | BMX | Barbour | 30 min |
Nearby
Tornado Warnings in Alabama, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.